My son was caught with Sotalol and I want to know if he can get high of if it.
I don't think he would get much of a "high" from the sotalol, but the side effects that it could cause him should be enough to scare him NOT to want to take it, if he has been. Maybe someone told him it was something it isn't. It's a heart medication used to control life-threatening ventricular dysrhtymias. Some of the more serious possible side-effects of this medication are: catatonia, nightmares, insomnia, mental changes, severe headaches, heart palpitations, bradycardia (where your pulse drops to less than 50 beats per minute), nausea, vomiting, diarrhea, breathing spasms, joint and muscle pain, facial swelling, rash, impotence, and ejaculatory failure. Now, whatever he is taking this for couldn't or SHOULDN'T be worth risking any one of these. Maybe a little education as to what he's doing to himself will help. Good luck and God bless.
- Sotalol Information for Consumers
- Sotalol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sotalol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 2 answers
Posted 30 Apr 2013 • 1 answer
Posted 13 Feb 2014 • 1 answer
Posted 21 Apr 2014 • 1 answer
Posted 21 May 2017 • 1 answer